| Catalog Number |
MAK401N/D |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned later, the investigation will be reopened.
Event or Problem Description
The account alleges that during an additional attempted access with a 4f mak kit, the access wire started to unravel within the patient.The access wire was successfully removed without medical intervention.Another wire was used to complete this procedure.No additional patient consequences to report.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed and a root cause could not be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.